# SDR 2021F00399

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: General aviation
- Aircraft: N639QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0193
- Aircraft time: 2,387 hours, 1,556 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: 692252076
- Part serial: NA
- Condition: Dented
- Location: Zone 600
- Part time: 2,387 hours, 1,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF RH WING LEADING EDGE DENTS. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ32339M1 DATED: 11/9/2021, WING (RIGHT) LEADING EDGE DAMAGE/GOUGE.
